For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic burnning sensation in calves and knees Go to previous topic Go to next topic Go to higher level

By LotsaBob On 2011.07.15 13:49
I have been having burning sensations in my knees and calve muscules. Is that related to parkinsons or something else?

By plcpainter On 2011.07.15 15:11
My husband WPD gets burning/pain in his feet at night. I read somewhere that it is a reaction to the Rx wearing off. Does your burning sensations coincide with a particular point in your medication cycles? Sure sorry to hear you are suffering from these ugly symptoms!

By LotsaBob On 2011.07.15 15:18
No, That is what has me baffeled. Unless it's neuropethy from my diebetes.

By LotsaBob On 2011.07.17 11:54
I found the answer to the burning sensation in my knees, calves, theighs and feet. It is the nerve endings of my legs and feet due to my type 2 diabetes milititus. Commonly called neuropathy. The pain got so bad that I could hardly walk let alone stand up. The Dr. at the VA gave me some narcotic pain reliever to stop the pain. But like most narcotics they can get addictive so another option is to check with my neuro to see about having the nerve in my spine cut to stop the pain in my lower extremities. I am game for that since the pain is so severe. Besides, I'm a big chicken when it comes to pain even though I have been trained to endure it by the navy before I was sent to Vietnam.

By susger8 On 2011.07.18 07:59
I guess you have tried some other medications for the neuropathy? There are several anti-epileptic medications that often work, and to my knowledge they don't interfere with PD meds.

Neuropathic pain is the devil -- normal painkillers usually don't work.

Sue

By oshroshr On 2011.07.22 19:43
My husband was given gaba pentin for the neuropathy from Shingles and it had a positive side effect of helping his PD symptoms. The nerologist has kept him on what is a high dose according to her. But it has helped work with the mirapex to alleviate the symptoms and also he cannot take most of the drugs for depression etc.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you